Advertisement

How can I tell if I have used too much ProAir?

You may have taken too much ProAir if you have any of the following overdose symptoms:
  • dry mouth
  • chest pain
  • dizziness
  • tiredness
  • nausea
  • seizures
  • fast or abnormal heartbeat
  • uncontrollable shaking
  • nervousness
  • difficulty falling asleep
Call your doctor right away if you have any of these symptoms.

Continue Learning about Antiasthma

what are the side effects of theophylline ?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
what medications interact with long-acting beta-agonist bronchodilators ?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bromocriptine, digoxin, or a theophylline, a long-acting beta-agonist may not be a...
More Answers
how effective are long-acting beta-agonist bronchodilators ?
Donna Hill Howes, RNDonna Hill Howes, RN
A long-acting beta-agonist combined with a corticosteroid reduces asthma symptoms and the frequency ...
More Answers
what should i know before using ipratropium nasal spray ?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have bladder neck obstruction, enlarged prostate (BPH), or narrow-angle glaucoma, ipratropium...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.